# SDR AALA201907249007

- Difficulty date: July 23, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737823
- Aircraft serial: 31250
- Aircraft time: 9,235 hours, 3,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT LENS MISSING AT 1R DOOR. MAINTENANCE REPLACED LIGHT ASSEMBLY PER AMM 33-50-00.
